View Single Post
Old 05-02-2013, 12:02 PM   #1
Join Date: May 2013
Posts: 2
Rachena HB User
Gained so Much Weight

I was diagnosed Bi-Polar in 2001. Before that, I was Major Depression. With all the different drugs (and even recent ones), I have put on many pounds. I don't live a normal life anymore. I have a cpap-machine and take BP medicine. I was pre-diabetic until I went on Atkins. I lost 15 pounds right away and then stalled. My therapist said people like me don't lose weight. That made me depressed. She blamed it on all the medicine. I asked my psych doc. She said 2 meds make me gain. I just now got stable on my meds.

I don't see her again for 3 more months. I don't recommend this, but I've decided to cut my meds in half. I can't go on not losing weight. Hopefully, I'll stay semi-stable and drop below my plateau.

Last edited by Administrator; 05-02-2013 at 12:14 PM.

Sponsors Lightbulb